# SDR BJNA010902

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110033
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RATE OF CLIMB/DESCENT TEMPORARILY INTERMITTENT OPERATION DURING CLIMB IN BOTH 'STANDBY' AND 'MANUAL' MODE.  OUTFLOW VALVE WOULD NOT MOVE IN 'MANUAL' MODE.  REPLACED OUTFLOW VALVE P/N 763810-2 AND CABIN PRESSURIZATION CONTROLLER P/N 7110033 AS REQUIRED BY MM 21-31.  GROUND OPERATIONAL CHECKS AS PER BMM 21-31-0 NORMAL.  (M)
